# SDR C2XA07CL084

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 17,289 hours, 13,274 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: W1717001024
- Condition: Broken
- Location: Door Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT INDICATE LATCH CLOSED.  MAINTENANCE INSPECTED AND REPAIRED WIRE W717-0010-24.  MAIN CABIN DOOR WARNING OPERATIONAL CHECKS WERE GOOD.
